# SDR ASAA2023072544232

- Difficulty date: July 25, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 27,245 hours, 8,451 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Switch
- Part number: 66002849
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF. T/C 78273000 #1 ENG. HAS FAULT MESSAGE 73-303111 " THE START SWITCH SIGNAL AND ARINC BUS DATA DISAGREE" SHORT TIME FAULT. GROUNDED - YES. (RESOLVED ON W/O: 1963379 TASKCARD: N/R-00001 ) FAULT PRESENT ON EVERY LEG INCLUDING LEG 0, REPLACED #1 START SWITCH REF AMM 80-11-00 1 C/B OPEN & CLOSED. START SWITCH TEST PASS REF AMM 80-11-00-730-801-F00 FAULT HAS MOVED OFF LEG 0.PLT CLEARED SEAMC DARWIN NOTIFIED.
